# SDR USAA920080993

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 61,349 hours, 27,455 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 570 PHX-MSP - EE - FLASHLIGHT AT 1L INOP.  MAINTENANCE REMOVED AND REPLACED THE BATTERY.  OPERATIONAL CHECK WAS GOOD.
